# SDR GAIA99197

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT FRAME CORNER TORQUE BOX EIVDENCE OF CRACK AT LOWER AFT CORNER.  REPLACED SECTION OF WEB AT MAIN DOOR LOWER AFT FRAME CORNER TORQUE BOX.  REPAIR ACCOMPLISHED IAW SRM 51-40-2, FIG 1.  REF:  N/R 3924.  (X)
